Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 156, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 29, 2022, 7:35 AM CDT for Waseca County, Minnesota. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2022, 7:35 AM CDT (12:35 UTC)
- Expired
- May 29, 2022, 8:00 AM CDT
- In force
- 25 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Waseca County, MN
The radar
The Minneapolis radar (KMPX), 96 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 5:41 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 0.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 375 J/kg
- Mixed-layer CIN
- -480 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
745
WUUS53 KMPX 291235
SVRMPX
MNC161-291300-
/O.NEW.KMPX.SV.W.0156.220529T1235Z-220529T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
735 AM CDT Sun May 29 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Waseca County in south central Minnesota...
* Until 800 AM CDT.
* At 733 AM CDT, a severe thunderstorm was located near Waldorf, or
21 miles northwest of Albert Lea, moving northeast at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
New Richland around 740 AM CDT.
Waseca around 750 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4396 9377 4420 9357 4420 9341 4386 9341
4384 9344 4385 9376
TIME...MOT...LOC 1233Z 221DEG 44KT 4387 9368
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
PEM2 follow-up statements
113
WWUS53 KMPX 291250
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
750 AM CDT Sun May 29 2022
MNC161-291300-
/O.CON.KMPX.SV.W.0156.000000T0000Z-220529T1300Z/
Waseca MN-
750 AM CDT Sun May 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR WASECA COUNTY...
At 750 AM CDT, a severe thunderstorm was located near Waseca, or 13
miles west of Owatonna, moving northeast at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe thunderstorm will remain over mainly rural areas of
Waseca County, including the following locations... Waseca Airport
and Otisco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4402 9370 4420 9357 4420 9341 4386 9341
4384 9344 4384 9347
TIME...MOT...LOC 1250Z 221DEG 44KT 4403 9348
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
PEM193
WWUS53 KMPX 291258
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
758 AM CDT Sun May 29 2022
MNC161-291308-
/O.EXP.KMPX.SV.W.0156.000000T0000Z-220529T1300Z/
Waseca MN-
758 AM CDT Sun May 29 2022
...THE SEVERE THUNDERSTORM WARNING FOR WASECA COUNTY WILL EXPIRE AT
800 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Minnesota.
LAT...LON 4402 9370 4420 9357 4420 9341 4386 9341
4384 9344 4384 9347
TIME...MOT...LOC 1258Z 221DEG 44KT 4409 9341
$$
PEMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:46 AM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, May 29, 3:46 AM CDT, 3 hours 49 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 346 AM CDT Sun May 29 2022 .DISCUSSION...(Today through Saturday) Issued at 341 AM CDT Sun May 29 2022 Key Point; 1. Severe Weather Chances, Timing and Highest Threat Area today, tonight, and Monday. Severe thunderstorm watch was issued earlier tonight in far southwest Minnesota where a complex of storms developed in southeast South Dakota. These storms are developing along the tight thermal/moisture gradient, and low level jet which has been focusing in this area since midnight. Farther north across northeast South Dakota, another complex of storms that developed prior to midnight has been associated with another shortwave and elevated instability gradient which will continue to move north/northeast this morning. The main concern this morning is whether the storms across southeast South Dakota move farther to the north/northeast across far southern Minnesota during the pre-dawn hours and generate a few strong/severe storms. The key is the evolution of the moisture/thermal gradient and associated low level jet before it weakens/veers after sunrise. Current Pops are associated with the latest CAMS which will likely be updated as the morning continues. Based on the current forecast, these storms from northeast South Dakota, southward to FSD, will likely continue to move east and slowly weaken by mid morning. Thus, the best chances of widespread rainfall/locally strong to severe storms will be across west central/southwest Minnesota. Elsewhere, only chance Pops look reasonable as the strengthening CAP will lead to little or no chance of precipitation through the afternoon. The only exception will be across central Mn where the thermal gradient and a weaker CAP could maintain at least some chances of precipitation through the day. Later today, and into the evening, another complex of storms will likely redevelop across NE/SD along a strengthening low pressure system as the mid-level shortwave moves out of the Rockies. An enhanced risk of severe thunderstorms (See the latest SPC Day 1 Outlook) appears to concentrate across western/central Mn this evening. Although the GFS/EC show a large area of precipitation tonight across most of MPX CWA, this is likely associated with the large grid spacing... CAMS will have a better handle on the individual storms vs. global models. The latest HRRR has the best placement of the convection across southeast SD which takes this activity northeast across southern Mn during the morning. Although it does support a weakening trend as discussed before. Monday morning storm activity will likely be key on where local outflow boundaries and associated thermal gradient exist for afternoon redevelopment. Will continue the same trends with strong/severe storms across western Mn, with the best chance of redevelopment along the cold front Monday afternoon. Timing and areal coverage remains uncertain due to overnight storm activity but at least the large scale storm system will move out of the Rockies by Monday morning. As with previous discussions, especially associated with the upper level storm system on Monday, severe storms look likely along the cold front. See the latest SPC Day 2 outlook which will be updated this afternoon. Beyond Monday night, a much cooler airmass will reside as the storm system that will move out of the Rockies on Monday, becomes a large upper low system across the southern part of Canada by midweek. Scattered showers will be possible as weak disturbances ride east/southeast along the southern axis of this storm system from Wed/Thu/Fri. Therefore temperatures will average below normal, but not too extreme as we head into the first week of June. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1037 PM CDT Sat May 28 2022 VFR to start for all terminals with clouds increasing overnight. Little bit of a higher chance of seeing a broken line of decaying thunderstorms, left over from a stronger complex moving through eastern SD/NE, pushing across central-southern MN roughly in the 10-16z timeframe from west to east. Storms are not expected to be strong due to their timing but some stronger wind gusts and brief heavy downpours cannot be ruled out. Patchy MVFR ceilings will briefly develop in the wake of this activity, then attention turns to more organized thunderstorms late Sunday evening. Winds will become breezy/gusty from the SE from around sunrise onward. KMSP...VFR through daybreak, if not longer, but there is the chance of some post-sunrise showers and thunderstorms moving through eastern MN. After the precipitation clears, ceilings will remain near the 3000 ft threshold between VFR/MVFR categories, but overall VFR will prevail. Next round of thunderstorms, more organized than the morning round, will come late Sunday evening and persist into the early Monday morning hours. Have held conditions as MVFR at this point but conditions can easily drop into IFR, especially if heavy downpours occur over the terminal. /OUTLOOK FOR KMSP/ Mon...Mainly VFR. MVFR/TSRA late. Wind S 10-15G25 kts. Tue...Chance MVFR/-SHRA. Wind W 10-15G25 bcmg NW. Wed...VFR. Wind NW 10kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...JLT AVIATION...JPC
Hazardous weather outlook, May 29, 3:56 AM CDT, 3 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 356 AM CDT Sun May 29 2022 MNZ073>075-082>084-091>093-300900- Redwood-Brown-Nicollet-Watonwan-Blue Earth-Waseca-Martin- Faribault-Freeborn- 356 AM CDT Sun May 29 2022 This Hazardous Weather Outlook is for portions of south central Minnesota and southwest Minnesota. .DAY ONE...Today and Tonight. Scattered storms this morning across far southern Minnesota will be capable of producing large hail and gusty winds. Later today, and into tonight, scattered storms will develop across western Minnesota. Some of the these storms may be severe, with the main hazards being large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. An outbreak of severe thunderstorms, including the potential for strong tornadoes, is possible late Monday afternoon and Monday evening across Minnesota. Locally heavy rainfall and flooding are also possible. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed later today across western Minnesota. MNZ041>045-047>070-076>078-085-WIZ014>016-023>028-300900- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Le Sueur-Rice-Goodhue-Steele-Polk-Barron-Rusk-St. Croix-Pierce- Dunn-Pepin-Eau Claire- 356 AM CDT Sun May 29 2022 This Hazardous Weather Outlook is for portions of central Minnesota...east central Minnesota...south central Minnesota... southeast Minnesota...west central Minnesota...northwest Wisconsin and west central Wisconsin. .DAY ONE...Today and Tonight. There is a chance of thunderstorms this morning, but severe weather is not anticipated. Later today, and into tonight, scattered storms will develop across western Minnesota. Some of the these storms may be severe, with the main hazards being large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. An outbreak of severe thunderstorms, including the potential for strong tornadoes, is possible late Monday afternoon and Monday evening across Minnesota. Locally heavy rainfall and flooding are also possible. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed later today across western Minnesota.
In the hours before
Special weather statement, May 29, 5:51 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
551 AM CDT Sun May 29 2022
MNZ073-074-082-291115-
Brown MN-Watonwan MN-Redwood MN-
551 AM CDT Sun May 29 2022
...A strong thunderstorm will impact portions of east central
Redwood, western Brown and northwestern Watonwan Counties through 615
AM CDT...
At 551 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Jeffers, or 19 miles north of Windom, moving
northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Springfield around 605 AM CDT.
Other locations in the path of this storm include Morgan.
This includes U.S. Highway 14 between mile markers 78 and 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central, central and southwestern Minnesota.
&&
LAT...LON 4411 9487 4411 9509 4419 9510 4420 9512
4424 9491 4433 9502 4452 9489 4410 9455
4403 9486
TIME...MOT...LOC 1051Z 217DEG 40KT 4416 9512
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JLTSpecial weather statement, May 29, 6:02 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
602 AM CDT Sun May 29 2022
MNZ082-091-291145-
Watonwan MN-Martin MN-
602 AM CDT Sun May 29 2022
...A strong thunderstorm will impact portions of northwestern Martin
and western Watonwan Counties through 645 AM CDT...
At 602 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lakefield, or 7 miles northwest of Jackson In Jackson County, moving
northeast at 45 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Butterfield and St. James.
This includes Interstate 90 near mile marker 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Minnesota.
&&
LAT...LON 4403 9486 4410 9456 4374 9459 4364 9485
TIME...MOT...LOC 1102Z 217DEG 40KT 4368 9513
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
JLTSpecial weather statement, May 29, 6:17 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
617 AM CDT Sun May 29 2022
MNZ065-067-073>075-291145-
Brown MN-Sibley MN-Renville MN-Nicollet MN-Redwood MN-
617 AM CDT Sun May 29 2022
...A strong thunderstorm will impact portions of southwestern Sibley,
east central Redwood, central Brown, southeastern Renville and
northwestern Nicollet Counties through 645 AM CDT...
At 617 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Sleepy Eye, or 16 miles west of New Ulm, moving
northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Fairfax around 630 AM CDT.
Gibbon around 635 AM CDT.
This includes U.S. Highway 14 between mile markers 80 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central, central and southwestern Minnesota.
&&
LAT...LON 4417 9478 4441 9505 4473 9471 4445 9430
TIME...MOT...LOC 1117Z 217DEG 49KT 4439 9479
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JLTSpecial weather statement, May 29, 6:23 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
623 AM CDT Sun May 29 2022
MNZ041-042-048-049-055-057-291215-
Kandiyohi MN-Stearns MN-Pope MN-Swift MN-Douglas MN-Todd MN-
623 AM CDT Sun May 29 2022
...Strong thunderstorms will impact portions of Douglas, Pope,
southwestern Todd, western Stearns, northeastern Swift and Kandiyohi
Counties through 715 AM CDT...
At 623 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Lowry to 10 miles northeast of
Kerkhoven. Movement was northeast at 50 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Alexandria around 630 AM CDT.
Carlos around 640 AM CDT.
Other locations in the path of these storms include Sauk Centre and
Melrose.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 81 and 143.
U.S. Highway 12 between mile markers 69 and 84.
U.S. Highway 8 in Minnesota near mile marker 6.
U.S. Highway 71 between mile markers 117 and 175.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4611 9515 4597 9515 4556 9451 4533 9470
4532 9477 4524 9476 4496 9498 4576 9572
4576 9576 4611 9577
TIME...MOT...LOC 1123Z 211DEG 44KT 4581 9550 4532 9520
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
JLTSpecial weather statement, May 29, 6:48 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
648 AM CDT Sun May 29 2022
MNZ067-075-083-291215-
Blue Earth MN-Sibley MN-Nicollet MN-
648 AM CDT Sun May 29 2022
...A strong thunderstorm will impact portions of western Sibley,
northwestern Blue Earth and Nicollet Counties through 715 AM CDT...
At 648 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lafayette, or 10 miles northeast of New Ulm, moving northeast at 45
mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Gaylord around 700 AM CDT.
This includes U.S. Highway 14 near mile marker 105, and between mile
markers 107 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central and central Minnesota.
&&
LAT...LON 4414 9427 4422 9437 4426 9437 4427 9442
4450 9450 4464 9429 4463 9426 4466 9426
4471 9418 4432 9400
TIME...MOT...LOC 1148Z 226DEG 41KT 4443 9433
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
JLTSpecial weather statement, May 29, 7:26 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
726 AM CDT Sun May 29 2022
MNZ067-069-075-076-083-084-291300-
Le Sueur MN-Waseca MN-Blue Earth MN-Sibley MN-Scott MN-Nicollet MN-
726 AM CDT Sun May 29 2022
...A strong thunderstorm will impact portions of Le Sueur,
southeastern Sibley, southwestern Scott, northern Blue Earth,
northwestern Waseca and eastern Nicollet Counties through 800 AM
CDT...
At 726 AM CDT, trained weather spotters reported a strong
thunderstorm over St. Peter, or 10 miles north of Mankato, moving
northeast at 50 mph.
HAZARD...Pea size hail.
SOURCE...Trained weather spotters.
IMPACT...Minor damage to outdoor objects is possible.
This strong thunderstorm will be near...
Cleveland around 735 AM CDT.
Le Sueur and Le Center around 740 AM CDT.
Henderson around 745 AM CDT.
Other locations in the path of this storm include New Prague, Belle
Plaine and Jordan.
This includes the following highways...
U.S. Highway 14 between mile markers 116 and 145.
U.S. Highway 169 between mile markers 42 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central, central and east central Minnesota.
&&
LAT...LON 4400 9410 4420 9430 4464 9396 4465 9353
4420 9352
TIME...MOT...LOC 1226Z 224DEG 45KT 4431 9402
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
PEMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 5:36 AM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 24 min |
| May 29, 5:41 AM CDT | Special Weather Statement | MPX | Chippewa, Swift | 34 min |
| May 29, 5:51 AM CDT | Special Weather Statement | MPX | Brown | 24 min |
| May 29, 6:02 AM CDT | Special Weather Statement | MPX | Watonwan | 43 min |
| May 29, 6:17 AM CDT | Special Weather Statement | MPX | Brown | 28 min |
| May 29, 6:23 AM CDT | Special Weather Statement | MPX | Douglas, Kandiyohi, Pope, Stearns | 52 min |
| May 29, 6:30 AM CDT | Severe Thunderstorm Warning | MPX | Renville, Sibley | 30 min |
| May 29, 6:41 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Watonwan | 34 min |
| May 29, 6:48 AM CDT | Special Weather Statement | MPX | Nicollet, Sibley | 27 min |
| May 29, 7:26 AM CDT | Special Weather Statement | MPX | Blue Earth, Le Sueur | 34 min |
| May 29, 7:57 AM CDT | Special Weather Statement | MPX | Steele | 33 min |
| May 29, 8:05 AM CDT | Special Weather Statement | MPX | Le Sueur, Rice | 40 min |
| May 29, 8:32 AM CDT | Special Weather Statement | MPX | Dakota, Goodhue | 28 min |
| May 29, 9:25 AM CDT | Special Weather Statement | MPX | Wright | 35 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.